# SDR N6WA2018030901

- Difficulty date: March 9, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N653CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10129
- Aircraft time: 33,373 hours, 24,653 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY EXIT DOOR CAUTION MESSAGE. PERFORMED AN OPS TEST OF THE EMERGENCY EXIT DOOR IAW  AMM 52-21-00,  NO ABNORMAL MESSAGES NOTED.
